# SDR 06FDEA03797

- Difficulty date: October 27, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727-200
- Aircraft serial: 21465
- Aircraft time: 41,138 hours, 27,768 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

DURING CLIMBOUT PASSING 5000 FEET MSL,AFTER SETTING CLIMB POWER NR 2 ENGINE FIRE   LIGHT AND FIRE BELL CAME ON. BELL WAS SILENCED. NR 2 ENGINE SHUTDOWN WITH START  LEVER, LIGHT WENT OUT AFTER PULLING NR 2 ENG FIRE HANDLE. FIRE BOTTLES WERE NOT DISCHARGED.  REMOVED AND REPLACED NR 2 ENGINE IAW WORK CARD 70T002.   PERFORMED B727 ENGINE RUN-UP AFTER ENGINE CHANGE- NR 2 WORK CARD 70T0301-02. LEAK CHKS AND OP CHKS NORMAL.
